# SDR SWAA2023020180631

- Difficulty date: December 11, 2022
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 55,884 hours, 38,078 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NOTENTERED
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 8 LEADING EDGE LOWER SKIN SS 451.97 AT RT WING 2022-694971<[01] TOOL USED EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N:210138203; DUE DATE:11-APR-23.;[02] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 210138003; 22-FEB-23;[03] TOOL USED: EDDY CURRENT EQUIPMENT; PN: NORTEC 600D; SN: 210138003; 22-FEB-23;[04] REPAIRED SLAT 8 LEADING EDGE LOWER SKIN SS 451.97 AT RT WING IAW B737-700 SRM 57-42-01-2R-8 REPAIR 8. SEE INDIVIDUAL SIGNSOFF BELOW;[05] TASK COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW
